Alert archive / Iowa / Wind Chill Advisories in 2007

Wind Chill Advisory 6, NWS Des Moines, IA

February 13, 200727 counties in Iowa

NWS Des Moines, IA issued this wind chill advisory at Feb 13, 2007, 3:37 PM CST for 27 counties in Iowa. It took effect at Feb 14, 2007, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2007, 3:37 PM CST (21:37 UTC)
In effect from
Feb 14, 2007, 12:00 AM CST
Expired
Feb 14, 2007, 10:00 AM CST
In force
10 hr
Issued by
NWS Des Moines, IA
All 27 counties

Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Crawford County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 97 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KDMX 132137
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
337 PM CST TUE FEB 13 2007

...COLD RETURNS TO IOWA...

.ARCTIC HIGH PRESSURE OVER SOUTHERN SASKATCHEWAN INTO NORTH DAKOTA
WILL MOVE SOUTH TONIGHT. THIS WILL PUMP ARCTIC AIR INTO IOWA
THROUGH THE NIGHT WITH A GUSTY NORTH WIND.

IAZ004>007-015>017-023>028-033>039-044>050-140545-
/O.NEW.KDMX.WC.Y.0006.070214T0600Z-070214T1600Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO
337 PM CST TUE FEB 13 2007

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST WEDNESDAY. 

NORTHERLY WINDS OF 15 TO 20 MPH WILL DIMINISH SLOWLY TONIGHT...BUT
ARE EXPECTED TO REMAIN IN THE 10 TO 15 MPH RANGE THROUGH THE
NIGHT. TEMPERATURES WILL FALL TO ZERO TO 10 BELOW AFTER MIDNIGHT.
THESE TEMPERATURES...COMBINED WITH WINDS OF 10 TO 15 MPH...WILL
PRODUCE WIND CHILL INDICES BETWEEN 20 AND 30 BELOW AFTER MIDNIGHT
INTO WEDNESDAY MORNING.  

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
4 follow-up statements
000 
WWUS43 KDMX 140253
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
853 PM CST TUE FEB 13 2007

...COLD RETURNS TO IOWA...

.ARCTIC HIGH PRESSURE OVER SOUTHERN CANADA INTO NORTH DAKOTA WILL
MOVE SOUTH TONIGHT. THIS WILL PUSH ARCTIC AIR INTO IOWA THROUGH
THE NIGHT AND EARLY WEDNESDAY MORNING.

IAZ004>007-015>017-023>028-033>039-044>050-141100-
/O.CON.KDMX.WC.Y.0006.070214T0600Z-070214T1600Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO
853 PM CST TUE FEB 13 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST WEDNESDAY. 

NORTHERLY WINDS ARE EXPECTED TO REMAIN IN THE 10 TO 15 MPH RANGE
THROUGH THE NIGHT AND EARLY WEDNESDAY MORNING. TEMPERATURES WILL
FALL TO ZERO TO 10 BELOW AFTER MIDNIGHT. THESE TEMPERATURES...
COMBINED WITH WINDS OF 10 TO 15 MPH...WILL PRODUCE WIND CHILL
INDICES BETWEEN 20 AND 30 BELOW AFTER MIDNIGHT INTO WEDNESDAY
MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

$$

REV
000 
WWUS43 KDMX 140956
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
356 AM CST WED FEB 14 2007

...DANGEROUS WIND CHILLS RETURN TO IOWA...

.ARCTIC HIGH PRESSURE MOVING INTO THE NORTHERN PLAINS THIS MORNING
WILL ALLOW ARCTIC AIR TO CONTINUE TO MOVE INTO IOWA THIS MORNING.

IAZ004>007-015>017-023>028-033>039-044>050-141600-
/O.CON.KDMX.WC.Y.0006.000000T0000Z-070214T1600Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO
356 AM CST WED FEB 14 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

TEMPERATURES FALLING BELOW ZERO THIS MORNING WILL COMBINE WITH
NORTHERLY WINDS OF 10 TO 15 MPH TO PRODUCE DANGEROUS WIND CHILLS.
WIND CHILLS BETWEEN 20 AND 30 BELOW CAN BE EXPECTED THROUGH
MID MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

DONAVON
000 
WWUS43 KDMX 141252
WSWDMX

URGENT - WINTER WEATHER MESSAGE...RESEND
NATIONAL WEATHER SERVICE DES MOINES IA
650 AM CST WED FEB 14 2007

...DANGEROUS WIND CHILLS RETURN TO IOWA...

.ARCTIC HIGH PRESSURE MOVING INTO THE NORTHERN PLAINS THIS MORNING
WILL ALLOW ARCTIC AIR TO CONTINUE TO MOVE INTO IOWA THIS MORNING.

IAZ004>007-015>017-023>028-033>039-044>050-141600-
/O.CON.KDMX.WC.Y.0006.000000T0000Z-070214T1600Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO
650 AM CST WED FEB 14 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING. 

TEMPERATURES FALLING BELOW ZERO THIS MORNING WILL COMBINE WITH
NORTHERLY WINDS OF 10 TO 15 MPH TO PRODUCE DANGEROUS WIND CHILLS.
WIND CHILLS BETWEEN 20 AND 30 BELOW CAN BE EXPECTED THROUGH
MID MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

DONAVON
000 
WWUS43 KDMX 141612
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1012 AM CST WED FEB 14 2007

IAZ004>007-015>017-023>028-033>039-044>050-141715-
/O.EXP.KDMX.WC.Y.0006.000000T0000Z-070214T1600Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...SAC CITY...
ROCKWELL CITY...FORT DODGE...WEBSTER CITY...ELDORA...
GRUNDY CENTER...WATERLOO...DENISON...CARROLL...JEFFERSON...
BOONE...AMES...MARSHALLTOWN...TOLEDO
1012 AM CST WED FEB 14 2007

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

A FEW LOCATIONS ACROSS NORTHERN IOWA CAN EXPECT WIND CHILL VALUES
AROUND 20 TO 25 BELOW ZERO TO LINGER THROUGH LATE MORNING...BEFORE
CONDITIONS IMPROVE.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 3:22 PM CST, 15 minutes earlier.

Area forecast discussion, Feb 13, 3:22 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
322 PM CST TUE FEB 13 2007

.DISCUSSION...
WINTER STORM IS WINDING DOWN WITH LINGERING LIGHT SNOW AND SOME
BLOWING SNOW IN OPEN AREAS THIS AFTERNOON. TOTAL SNOWFALL AMOUNTS
ALONG AND SOUTH OF INTERSTATE 80 WERE GENERALLY IN THE 4 TO 6 INCH
RANGE. REFER TO NUMEROUS SNOWFALL TOTALS SENT VIA LOCAL STORM
REPORTS OVERNIGHT THROUGH EARLY AFTERNOON.

IN THE NEAR TERM...CONCERNS ARE WIND CHILLS AND POSSIBLE LINGERING
LIGHT SNOW AND BLOWING SNOW TONIGHT. WIND SPEEDS ARE EXPECTED TO
STAY UP NEAR OR SLIGHTLY ABOVE 10 MPH OVERNIGHT...AND COMBINED WITH
TEMPS AROUND ZERO TO 10 BELOW...WILL PRODUCE WIND CHILL VALUES OF 20
TO 30 BELOW GENERALLY AFTER MIDNIGHT THROUGH MID WEDNESDAY MORNING.
WILL ISSUE WIND CHILL ADVISORY FOR LOCATIONS ALONG AND NORTH OF
STATE HIGHWAY 30. CURRENT TRENDS INDICATE IMPROVING VSBYS
NORTHWEST...BUT MANY LOCATIONS REPORTING 1 TO 2 MILES OVER THE
SOUTHEAST. OPEN AREAS UNDOUBTEDLY HAVE SOME LOCALLY LOWER
VSBYS...HOWEVER DON/T FEEL THIS SITUATION MEETS THE 1/4 MILE
CRITERIA FOR A BLOWING SNOW ADVISORY. WILL MENTION IN ZONES/GRIDS.

VERY COLD ARCTIC HIGH PRESSURE WILL BUILD SOUTH INTO THE REGION
TONIGHT INTO WEDNESDAY AND WILL SEND TEMPERATURES INTO THE DEEP
FREEZE ONCE AGAIN. HAVE CONTINUED TO UNDERCUT THE COOLEST MOS
GUIDANCE FOR WEDNESDAY THROUGH THURSDAY GIVEN THE FRESH SNOW COVER.
HIGHS SHOULD ONLY REACH THE SINGLE DIGITS MOST LOCATIONS WEDNESDAY.
ANOTHER SURGE OF EVEN COLDER AIR WILL OVERSPREAD IOWA WEDNESDAY
NIGHT...WITH LOWS OF 5 TO 15 BELOW ZERO. AGAIN...THE WIND MAY STAY
UP ENOUGH TO WARRANT AT LEAST ANOTHER WIND CHILL ADVISORY...AND
PERHAPS A WARNING IN NORTHERN IOWA.

LOOKING AHEAD...UPPER RIDGING WILL BOOST TEMPERATURES FRIDAY AHEAD
OF A CLIPPER SYSTEM. THE ECMWF/GFS ARE IN VERY GOOD AGREEMENT ON THE
TIMING....WITH THE MAIN IMPACTS FOR THE FORECAST AREA COMING LATE
FRIDAY AFTERNOON AND NIGHT. ONLY MINOR ADJUSTMENTS MADE TO PREVIOUS
FORECAST...WITH SLIGHTLY HIGHER POPS FRI NITE OVER THE NORTH. ALSO
ADDED SLIGHT CHC POPS SATURDAY TO ACCOUNT FOR THE PASSAGE OF A WEAK
SURFACE TROUGH.

THE 12Z GFS IS HINTING AT ANOTHER CLIPPER SYSTEM TO AFFECT THE
REGION MON/TUES...WILL NOT ADD ANY POPS FOR NOW GIVEN THE SPREAD IN
MEDIUM RANGE MODEL SOLUTIONS IN THE LATER PERIODS. TEMPERATURES WILL
BE VERY TRICKY FROM SUNDAY ON. THE ECMWF IS ADVERTISING WARMER AIR
WHILE THE LATEST GFS IS NOT AS BULLISH. FOR NOW WILL NOT STRAY TOO
FAR FROM HPC GUIDANCE...WHICH PUSHES TEMPS INTO THE 30S MOST
LOCATIONS BY MONDAY AND TUESDAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...

WIND CHILL ADVISORY ALONG AND NORTH OF STATE HIGHWAY 30 FROM
MIDNIGHT TONIGHT UNTIL 10 AM WEDNESDAY.

&&

KINNEY
Hazardous weather outlook, Feb 13, 4:17 AM CST, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
417 AM CST TUE FEB 13 2007

IAZ023>025-033>039-044>050-057>059-070-071-081-092-141030-
POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-
GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-
TAMA-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR-ADAMS-TAYLOR-
417 AM CST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT THROUGH NOON FOR
TOTAL SNOW ACCUMULATIONS OF 2 TO 4 INCHES AND CONSIDERABLE
BLOWING AND DRIFTING SNOW DUE TO GUSTY NORTH TO NORTHEAST WINDS.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SNOWFALL REPORTS ARE
ENCOURAGED AND ALWAYS APPRECIATED.

IAZ060>062-072>075-082>086-093>097-141030-
POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-UNION-CLARKE-
LUCAS-MONROE-WAPELLO-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
417 AM CST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT THROUGH NOON FOR TOTAL SNOW
ACCUMULATIONS OF 3 TO 6 INCHES ALONG WITH WITH CONSIDERABLE
BLOWING AND DRIFTING SNOW DUE TO GUSTY NORTH TO NORTHEAST WINDS. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER SNOWFALL REPORTS ARE
ENCOURAGED AND ALWAYS APPRECIATED.

MOYER

In the hours before

Local storm report, Feb 13, 12:45 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1245 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     SNOW             5 ENE MILLERTON         40.86N 93.21W
02/13/2007  E4.0 INCH        WAYNE              IA   TRAINED SPOTTER

&&

BF
Local storm report, Feb 13, 12:50 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1250 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 PM     SNOW             OSCEOLA                 41.03N 93.77W
02/13/2007  E4.5 INCH        CLARKE             IA   CO-OP OBSERVER

&&

BF
Local storm report, Feb 13, 1:06 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
106 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     SNOW             CHARITON                41.02N 93.31W
02/13/2007  E5.0 INCH        LUCAS              IA   LAW ENFORCEMENT

&&

BF
Local storm report, Feb 13, 1:10 PM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
110 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     SNOW             ALBIA                   41.03N 92.80W
02/13/2007  E5.0 INCH        MONROE             IA   LAW ENFORCEMENT

&&

BF
Local storm report, Feb 13, 1:26 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
126 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     SNOW             MONTEZUMA               41.58N 92.53W
02/13/2007  E5.0 INCH        POWESHIEK          IA   LAW ENFORCEMENT

&&

BF
Local storm report, Feb 13, 1:40 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
140 PM CST TUE FEB 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     SNOW             OTTUMWA                 41.02N 92.42W
02/13/2007  M5.0 INCH        WAPELLO            IA   TRAINED SPOTTER

&&

RK

Nearby

Wind Chill Advisories in Iowa, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.